Correction to 'On the error probability for a class of binary recursive feedback strategies'

J.P.M. Schalkwijk, K.A. Post

Research output: Contribution to journalArticleAcademicpeer-review

73 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)284-284
Number of pages1
JournalIEEE Transactions on Information Theory
Volume20
Issue number2
DOIs
Publication statusPublished - 1974

Fingerprint Dive into the research topics of 'Correction to 'On the error probability for a class of binary recursive feedback strategies''. Together they form a unique fingerprint.

Cite this